Pediamatika: Journal of Mathematical Sciences and Mathematics Education is a scientific journal that publishes articles in mathematical sciences and mathematics education. This journal is dissemination and publication of student research results from the thesis/ final project and or part of the student's thesis / final project. This journal is published by Program Studi Tadris Matematika Institut Agama Islam Negeri Syekh Nurjati Cirebon in collaboration with Asosiasi Dosen Matematika dan Pendidikan Matematika PTKIN (Ad-Mapeta) three times a year: January, May, and September. This journal receives articles of research and literature review on specific themes in Mathematical Sciences and Mathematics Education.

Journal Homepage Image


No announcements have been published.
More Announcements...

Vol 1, No 02 (2019): Matematika dan Pembelajarannya

Cover Page